# SDR MASA200800068

- Difficulty date: January 26, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 12,654 hours, 9,504 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2726 PVR-LAS - CAPTAIN REPORTED A LT OVERWING EMERGENCY EXIT DOOR CAUTION MESSAGE DURING TAXI IN.  MX CLEANED SENSOR, OPS CHECKED GOOD.
